Deep search:Searching for "Regularity" in 'KEYWORDGot 2 items.
index Title
1
Author(s):LAI Li-ya, LIU Peng  Clicked:5154  Download:2413  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.6 P.596-600  DOI:10.1631/jzus.2005.A0596
2
Author(s):DUPLIJ Steven, KOTULSKA Olga, SADO...  Clicked:5189  Download:2321  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.10 P.1065-1079  DOI:10.1631/jzus.2005.A1065
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE